# SDR QR9R20220509002

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 2,842 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: NA
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, OVSP FAIL LIGHT ILLUMINATED AND COULD NOT BE RESET. REMOVED AND REPLACED MAGNETIC SENSOR IAW 77-14-00-900-802-A01. T/F MOC COMPLETED IAW AMM 05-60-00, 6-12.
